MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUGE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION LUGE; WIRE, GUIDE, CATHETER
Model Number 2747
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that device package was unsealed.During unpacking of a 182cm luge guidewire, it was noted that the package was opened and the inner pouch was compromised.No known patient complications reported.
 
Additional Manufacturer Narrative
B3 - date of event: used the first date of the month of the aware date as no event date was provided.Device evaluated by mfr.: the guidewire was returned in it's original pouch with the seal open.There was no damage found on the wire.It is likely that the manner in which the device was handled and manipulated by the customer, applying an excessive manipulation during unpacking could have caused the reported open seal on the package.
 
Event or Problem Description

Brand Name
LUGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10919196
Report Number2134265-2020-16611
Device Sequence Number14069859
Product Code DQX
UDI-Device Identifier08714729252320
UDI-Public08714729252320
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2022
Device Model Number2747
Device Catalogue Number2747
Device Lot Number0025670629
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2020
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date11/30/2020
Supplement Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1